... complained of tummy aches. Anyone using this medicine ever had any problems with it
I am guessing this was a shot,,, And these are listed as allergic reactions to this med why they would give her or him a second shot i don't know there are other choices... Please write this down as a medication she cant have and what happend each time... I know they use this for many many things but No reason this child should have to continue to go through this You must advacate for your child and the doctor you see have them put it down that she is alllergic to this medication.And if they are still doing something still for her don't let them use this..You are the parent if you can't get this through to this doctor its time to see a new doctor. that just does kids.Dr might of forgotten she was allergic nothing huge but why should she go or you go through this discomfort..You can always have the doctor look at the record if its down on her record it well refresh there memory lucky its just mild discomfort now but keep a eye on it and don't let them use this drug again on her... Chuck1957
- Betamethasone Information for Consumers
- Betamethasone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Betamethasone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Aug 2009 • 1 answer
Posted 22 Aug 2011 • 1 answer
Posted 3 Jan 2012 • 2 answers
I've hives medicine I'm taking side effects hives,rashes I been on it 20yrs could it still cause it?
Posted 20 Mar 2014 • 1 answer
Posted 18 Jun 2015 • 3 answers